# SDR SROM200300011

- Difficulty date: January 5, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE IB NACELLE SKIN DENTED.  REPAIRED NR 2 ENGINE IB NACELLE SKIN BY FABRICATING REPAIR PARTS FOR SKIN AND INSTALLING ON NACELLE AFTER REMOVING DAMAGE PER SRM 54-10-3.  MINOR REPAIR.
